# SDR IPXA3578268

- Difficulty date: May 11, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 113N380084
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP DAMAGED.  REPAIRED IAW EO B757-5750-50724-A.
